# SDR COMA0260057

- Difficulty date: January 18, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 10,270 hours, 10,539 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Part serial: 460
- Condition: Malfunctioned
- Location: L/H
- Part time: 10,470 hours, 10,708 cycles
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5450 FLAPS FAILED AT 28 DEGREES DURING LANDING ROLL.REPLACED THE L/H BPSU.
